Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorIranzo Fernández, Vicentecat
dc.contributor.authorLlosa, Josepcat
dc.contributor.authorMarqués Truyol, Franciscocat
dc.contributor.authorMolina, Alfredcat
dc.description.abstractIn the Hamiltonian formulation of predictive relativistic systems, the canonical coordinates cannot be the physical positions. The relation between them is given by the individuality differential equations. However, due to the arbitrariness in the choice of Cauchy data, there is a wide family of solutions for these equations. In general, those solutions do not satisfy the condition of constancy of velocities moduli, and therefore we have to reparametrize the world lines into the proper time. We derive here a condition on the Cauchy data for the individuality equations which ensures the constancy of the velocities moduli and makes the reparametrization unnecessary.eng
dc.format.extent7 p.-
dc.publisherAmerican Institute of Physics-
dc.relation.isformatofReproducció del document proporcionada per AIP i
dc.relation.ispartofJournal of Mathematical Physics, 1983, vol. 24, p. 1665-1671-
dc.rights(c) American Institute of Physics, 1983-
dc.subject.classificationEquacions diferencialscat
dc.subject.classificationSistemes hamiltonianscat
dc.subject.classificationMecànica relativistacat
dc.subject.classificationGeometria diferencialcat
dc.subject.otherDifferential equationseng
dc.subject.otherHamiltonian systemseng
dc.subject.otherRelativistic mechanicseng
dc.subject.otherDifferential geometryeng
dc.titleThe problem of physical coordinates in predictive Hamiltonian systemseng
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
7147.pdf480.85 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.